# SDR AALA202502063262

- Difficulty date: January 31, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 67,610 hours, 27,916 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: 202000205
- Condition: Inoperative
- Location: Zone 500
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: NUMBER 1 MAIN TANK QUANTITY STOPPED TAKING FUEL AT 8190 LBS. REMOVED AND REPLACED LEFT HAND WING NUMBER 10 FUEL TANK PROBE.
